- This topic is empty.
- You must be logged in to reply to this topic.
Dr. Diana, both a doctor (therapeutic optometrist), and a recovered POTS and ME/CFS patient, offers help and hope for POTS, Dysautonomia, Ehlers-Danlos syndrome, Chronic Fatigue, Chronic Lyme, vascular abnormalities, Fibromyalgia, and Multiple Sclerosis. Dr. Diana is now working full time at POTS Care.
NEW STUDY! Parasym Plus™ for Multiple Sclerosis › Forums › PrettyIll.com Discussion › EDS/MS/Chiari › Problems with Acetyl-l-Carnitine
I am on a good number of supportive supplements to help with the MCAS and HI. I did have a reaction to Parasym Plus and didn’t know why until I saw that it it Acetyl-l-Carnitine in it. I have felt very unwell when previously taking it, so stopped it immediately. I am fine taking the digestive enzymes and digestive support.
Any idea why I feel weaker and sicker when taking it?
This website was created to inform, educate and brainstorm with fellow patients and doctors. The content should not be used as a substitute for professional medical advice, diagnosis or treatment. Readers are encouraged to confirm all information with other sources and their physicians. The creator of this site will not be liable for any direct, indirect, consequential, special, exemplary, or other damages arising from the use of this website.
“Dr. Diana will always hold a very special place in my heart for her selfless devotion to helping everyone, not just the Ehlers-Danlos community. I hate to think what my life would be without her insight and guidance.”
-- Chris Gross